How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6157
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

My bp is 193 over 90 after taking 40 mgs of lisinopril i

Customer Question

my bp is 193 over 90 after taking 40 mgs of lisinopril i then topopk 20 more what should i now do
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: my bp is always high when i go to doctors or have any stress. i have had dental implants and a root canal and it is infected and i am in pain
JA: Is there anything else important you think the Doctor should know?
Customer: i don't know like what else i am 67 years old woman and have a torn rotator cuff and sever night sweats
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Uzair replied 9 months ago.

Hi and thanks for the query.

If you took the medication over 45 minutes back and still they have not worked to get the blood pressure under your routine range then it is best to see a doctor at the A&E or the Urgent Care.

If you are dealing with stress then you should be prescribed an anxiolytic along with your daily medication.

Other than that, the doctor might give you a short acting anti hypertensive to keep under the tongue like Captopril which will be beneficial.

It is not advised to change your antihypertensive medication dosage at home as sometimes, they cause hypotension and faiting all of a sudden.

Hope this helps.

I would appreciate if you rate the answer using the star system on top of your screen.

Best.